MathSciNet Relay Station
MathSciNet bibliographic data
MR1945285 (2003m:35167) 35L70
Keel, Markus; Smith, Hart F.; Sogge, Christopher D. Almost global existence for some semilinear wave equations. Dedicated to the memory of Thomas H. Wolff. J. Anal. Math. 87 (2002), 265–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement